Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 413, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 18, 2007, 2:37 PM CDT for Jones County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 2:37 PM CDT (19:37 UTC)
- Expired
- Oct 18, 2007, 3:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Jones County, MS
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 181936 SVRJAN MSC067-182015- /O.NEW.KJAN.SV.W.0413.071018T1937Z-071018T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 237 PM CDT THU OCT 18 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI... * UNTIL 315 PM CDT * AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF OVETT...OR ABOUT 9 MILES NORTHEAST OF PETAL...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OVETT BY 245 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3144 8893 3144 8918 3160 8893 TIME...MOT...LOC 1937Z 235DEG 27KT 3144 8909 $$ GARRETT
1 follow-up statement
000 WWUS54 KJAN 182000 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 300 PM CDT THU OCT 18 2007 MSC067-182010- /O.CAN.KJAN.SV.W.0413.000000T0000Z-071018T2015Z/ JONES MS- 300 PM CDT THU OCT 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JONES COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE COUNTY. LAT...LON 3144 8893 3144 8918 3160 8893 TIME...MOT...LOC 2000Z 235DEG 27KT 3154 8892 $$ GARRETT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 1:30 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Oct 18, 1:30 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CDT THU OCT 18 2007
.DISCUSSION...TRICKY FORECAST TODAY. DEEP SW FETCH CONTINUES TO PUSH
RICH BL MOISTURE INTO THE AREA. AT THE SAME TIME A RRQ OF THE UPPER
JET IS CURRENTLY OVER THE AREA AND THIS HAS ALLOWED SCT SHRA AND
EMBEDDED TSRA TO DEVELOP THIS MORNING PRIMARILY ALONG AND EAST OF
THE TRACE. SHEAR IS STILL QUITE STRONG AND EVEN THESE SHRA ARE
EXHIBITING ROTATION. THINGS MAY GET MORE INTERESTING THIS AFTN AFTER
THE REGION HAS BEEN ALLOWED TO HEAT UP. THE BEST CHANCE FOR STRONG
TO SEVERE STORMS THIS AFTN WILL BE ACROSS THE E. IT IS THIS
LOCATION THAT WILL ALSO HAVE THE BEST LL SHEAR. THE MAIN RISK STILL
LOOKS TO BE STRONG WINDS AND ISLTD TORNADOES BUT HAIL WILL BE
POSSIBLE. DUE TO THE NOT SO FAVORABLE LAPSE RATES AND SOME WHAT ON
THE WARM SIDE WITH TEMPS ALOFT HAIL JUST DOESNT SEEM TO BE THAT BIG
OF A THREAT. NOW THINGS MAY CHANGE AS THE EVENING APPROACHES. THE
COLD FRONT WILL APPROACH THE MS RIVER BY 0Z AND WITH DEWPOINTS STILL
EXPECTED IN THE 70S...STRONGER LIFT ALOFT WHICH WILL HELP TO COOL
THE MID LEVELS...THERE COULD BE A THIN LINE OF STRONG TO SEVERE
STORMS WITH THAT. THERE IS A LAKE WIND ADV FOR PRIMARILY THE WRN
HALF OF THE CWA. THIS LOOKS GOOD AND I WILL HOLD OFF ON UPGRADING TO
A WIND ADV FOR THE DELTA. THERE IS THE POSSIBILITY THAT THIS AREA
COULD SEE SOME WIND GUSTS OF 35 TO 40 MPH BUT MY CONFIDENCE OF THAT
OCCURING IS LOW. CAB
&&
.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH FRIDAY.
LEANED MORE TOWARD THE NAM SOLUTION ON POPS AND STUCK CLOSE TO MAV
FOR EVERYTHING ELSE. FIRST ROUND OF STORMS HAVE MOVED EAST OR
DISSIPATED AT THIS POINT. A FEW SHOWERS WERE STILL DEVELOPING AND
MOVING NORTHEAST ACROSS THE CWA. RUC SHOWS 50KT LOW LEVEL JET STILL
PUSHING INTO THE SOUTHWEST AND WILL CONTINUE TO MOVE ACROSS THE
NORTHWEST PORTIONS OF THE CWA THROUGH THE AFTERNOON. GFS SHOW ML CAPE
VALUES STAYING AROUND 1000J AND INCREASING TO NEAR 2000J BY LATE
AFTERNOON...MAINLY FOR AREAS NORTHWEST OF THE NATCHEZ TRACE. THERE
WERE SOME BREAKS IN THE CLOUDS TO THE WEST...WITH DRY AIR ALSO
APPROACHING. EXPECTING MOSTLY CLEAR TO PARTLY CLOUDY SKIES FOR THE
MORNING...WITH MOISTURE AND WARM ADVECTION CONTINUING ACROSS THE
WEST. GUIDANCE HAS BEEN CONSISTENT FOR THE PAST FEW DAYS WITH LOWER
90S FOR THE WESTERN ZONES...SO LOOKING FOR DECENT INSTABILITY. LOOKS
LIKE SURFACE WINDS WILL BE GUSTING AGAIN TODAY...SO WILL GO WITH LKY
THROUGH 00Z FOR THE SAME AREAS. AT THIS POINT IT LOOKS LIKE DAMAGING
WINDS WILL BE THE MAIN CONCERN THROUGH THE AFTERNOON. SOUNDINGS
CONTINUE TO SHOW AT LEAST 30-40KTS OF SHEAR...MOSTLY SPEED.
HOWEVER...WITH OTHER CONDITIONS BEING FAVORABLE AND SOME HINTS OF
DIRECTIONAL SHEAR JUST OFF THE SURFACE TORNADOES CAN NOT BE RULED
OUT...SO WILL CONTINUE TO MENTION IN THE HWO ALSO. THE NAM ALSO
SUGGESTS A FEW IMPULSES MAY MOVE NORTH FROM THE GULF AGAIN THIS
AFTERNOON AND THERE SOME SUBTLE BUMPS IN THE SURFACE PRESSURE.
ANYWAY...THE LOW LEVEL JET DECREASES SOME BY THE AFTERNOON AND GETS
PUSHED EAST WITH THE APPROACHING FRONT AND LOW PRESSURE SYSTEM. THE
UPPER JET STAYS JUST NORTH OF THE CWA FOR THE MOST PART...HOWEVER
80-90KT WINDS WILL BE MOVING THROUGH THE AREA. LOOKING AT THE NAM
SOLUTION...THERE MAY BE A SHORT BREAK IN THE LATE AFTERNOON...
HOWEVER THE BOUNDARY WILL LIKELY BE MOVING INTO THE NORTHWEST ZONES
AROUND 00Z. BY THEN THE MODELS SUGGESTS THE BETTER MOISTURE AND
INSTABILITY WILL HAVE SHIFTED EAST SLIGHTLY...SO THE CENTRAL AND
EASTERN ZONES WILL HAVE MORE FAVORABLE CONDITIONS FOR STORM
DEVELOPMENT. THE LLJ WILL REMAIN AROUND 40KTS...WITH CAPE VALUES
AROUND 1500J SHIFTING EAST. MODEL LI VALUES ALSO REMAIN AROUND -10
OR SLIGHTLY BELOW. LEFT THE BETTER POPS GENERALLY EAST IN THE
EVENING AND OVERNIGHT PERIODS. STILL LOOKS LIKE A LINE OF STORMS MAY
COME TOGETHER RIGHT ALONG I-55 AND DRIFT EAST...SO WILL MAINTAIN
SEVERE WORDING THROUGH TONIGHT. AGAIN WINDS WILL BE THE MAIN CONCERN
AS THE LINE OF STORMS MOVES THROUGH...BUT ISOLATED SPIN UP TORNADOES
CAN NOT BE RULED OUT...SO THE WORDING WILL BE SIMILAR...JUST FURTHER
EAST. MODELS AGREE DRY AIR WILL BE MOVING INTO THE CWA BY MIDNIGHT
AND LOW LEVEL JET SEEMS TO INCREASE AS IT TRACKS EAST...SO STORMS
MAY NOT LINGER LONG PAST MIDNIGHT. LEFT HIGH POPS IN FOR THE EASTERN
ZONES AFTER 6Z...AT THIS TIME IT STILL LOOKS LIKE THE BOUNDARY WILL
BE MOVING INTO THE EASTERN ZONES AROUND MIDNIGHT.
A FEW SHOWERS AND MAYBE A THUNDERSTORM MAY STILL BE AROUND BY FIRST
THING FRIDAY MORNING...SO MAINTAINED SLIGHT CHANCE POPS THROUGH MID
MORNING. THE TROUGH AXIS SWINGS THROUGH LATE FRIDAY AFTERNOON AND
THE DRY CONDITIONS SETTLE IN. TWEAKED HIGHS A BIT FOR FRIDAY. MODELS
CONTINUE TO SHOW COOL AIR MOVING INTO THE AREA...SO ADJUSTED VALUES
UP IN A FEW SPOTS. OTHERWISE...GUIDANCE WAS OK.
LONG TERM...FRIDAY NIGHT THROUGH THURSDAY.
A SHORTWAVE RIDGE WILL MOVE EAST ACROSS THE AREA FROM FRIDAY NIGHT
INTO SUNDAY BRINGING A PERIOD OF DRY WEATHER WITH COOL OVERNIGHT LOW
TEMPS AND WARM AFTERNOON HIGHS. BY EARLY NEXT WEEK...THE WEATHER MAY
BECOME QUITE ACTIVE WITH THE POTENTIAL FOR HEAVY RAINFALL AS A
STRONG SHORTWAVE TROUGH AFFECTS THE AREA.
RETURN FLOW IS EXPECTED TO SET UP SUNDAY AHEAD OF THE SHORTWAVE
TROUGH FORECAST BY GLOBAL MODELS TO AMPLIFY OVER THE CNTRL CONUS.
THE MODEL CONSENSUS IS THAT THE TROUGH WILL BE PROGRESSIVE AND MOVE
STEADILY EWD ACROSS THE MS VALLEY EARLY NEXT WEEK. THE GFS IS MOST
PROGRESSIVE WITH THE TROUGH AND THE ECMWF IS SLOWEST AND ACTUALLY
INSISTS THAT THE TROUGH WILL CUT OFF OVER THE SRN PLAINS. THE UKMET
AND GFS ENSEMBLE MEAN OFFER A COMPROMISE...LOOKING MORE LIKE THE GFS
THAN ECMWF...AND HAVE GENERALLY FOLLOWED THEIR TIMING. IT SHOULD BE
NOTED THAT SEVERAL GFS ENSEMBLE MEMBERS DO FORECAST THE TROUGH TO
CUT OFF LIKE THE ECMWF SO CONFIDENCE IN ANY SOLUTION IS ON THE LOW
SIDE.
BASED ON THE ABOVE THINKING...HAVE SLOWED THE GFS SOLUTION BY ABOUT
6-12 HRS HRS...THEREBY INCREASING POPS FOR MONDAY/MON NIGHT/
TUESDAY. A VERY MOIST PLUME OF AIR WITH PRECIP WATER VALUES > 2
INCHES WILL BE TAPPED AND WILL COMBINE WITH STRONG FRONTAL
CONVERGENCE TO BRING THE POTENTIAL FOR HEAVY RAIN...PERHAPS GREATEST
FROM LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. GIVEN THE LOW
CONFIDENCE IN SYSTEM TIMING...WILL KEEP MENTION OF THIS SYSTEM AND
HEAVY RAIN POTENTIAL OUT OF THE HWO FOR NOW.
A SUDDEN AND SIGNIFICANT COOL-DOWN WITH THE FRONTAL PASSAGE IS
EXPECTED AS AN IMPRESSIVE LOW-LEVEL THERMAL TROUGH SWEEPS ACROSS THE
AREA AND REPLACES THE UNSEASONABLY WARM AND HUMID AIRMASS.
PROGRESSIVE NATURE OF THE THERMAL TROUGH WILL ALLOW MILDER AIR TO
MOVE BY LATER NEXT WEEK. TEMPS BEHIND THE FRONT SHOULD BE NEAR OR
SLIGHTLY BELOW CLIMATIC AVERAGE. /EC/
&&
.AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED EAST OF THE NATCHEZ TRACE. STRONG TO SEVERE STORMS WILL BE
POSSIBLE IN THIS AREA. THUNDERSTORMS WILL DEVELOPS OVER AREAS WEST
OF THE NATCHEZ TRACE DURING THE LATE AFTERNOON AND EARLY EVENING AS
A HEALTHY COLD FRONT SWINGS EWD INTO THE REGION. WIDESPREAD MVFR
CIGS WILL OCCUR WITH LOCAL AREAS OF IFR CIGS IN STRONGER
THUNDERSTORMS.
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR MSZ018-019-025>028-034>036-040>043-047>049-
053>055-059>062.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR LAZ007>009-015-016-023>026.
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR ARZ074-075.
&&
CAB/03Hazardous weather outlook, Oct 18, 4:33 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 433 AM CDT THU OCT 18 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 190945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 433 AM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG UPPER LEVEL WINDS...LARGE AMOUNTS OF MOISTURE AND INCREASING INSTABILITY MAY BRING ISOLATED STRONG TO SEVERE STORMS TO THE WESTERN PORTIONS OF THE AREA THIS AFTERNOON...MAINLY FOR AREAS ALONG AND NORTHWEST OF A LINE FROM JONESVILLE LOUISIANA TO JACKSON TO COLUMBUS MISSISSIPPI. DAMAGING WINDS WILL BE THE PRIMARY CONCERN WITH STORMS THIS AFTERNOON...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. A COLD FRONT WILL MOVE INTO THE REGION THIS EVENING. AS THE BOUNDARY MOVES THROUGH THE MOISTURE RICH AND UNSTABLE ATMOSPHERE...MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FOR THE EASTERN PORTIONS OF THE AREA TONIGHT...MAINLY ALONG AND EAST OF INTERSTATE 55. A LINE OF STORMS WILL DEVELOP OVER CENTRAL MISSISSIPPI SHORTLY AFTER SUNSET AND MOVE EAST ACROSS THE AREA. DAMAGING WINDS WILL BE THE PRIMARY CONCERN WITH STORMS THIS EVENING...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. FREQUENT DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY WITH ANY STORMS THAT DEVELOP TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Oct 18, 1:07 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
107 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 1 N HATTIESBURG 31.33N 89.31W
10/17/2007 FORREST MS NWS STORM SURVEY
*** 1 INJ *** NUMEROUS TREES DOWN AND SNAPPED OFF. AROUND
25 TREES DOWN ON INTERSTATE 59. ROOF BLOWN OFF A GARAGE.
MINOR DAMAGE TO ROOF OF A HOME. SEVERAL DOORS BROKEN OFF
2 METAL BUILDINGS. A CAR WAS BLOWN FROM INTERSTATE
ENTRANCE RAMP WITH ONE MINOR INJURY. TORNADO WAS RATED
EF1 WITH A PATH LENGTH OF 1.5 MILES AND WIDTH OF 200
YARDS.
&&
SWILKINSLocal storm report, Oct 18, 2:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG 6 E DECATUR 32.44N 89.01W
10/18/2007 NEWTON MS LAW ENFORCEMENT
TREES DOWN ON DAWKINS ROAD
&&
SWILKINSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:17 PM CDT | Tornado Warning | JAN | Jefferson Davis | 43 min |
| Oct 17, 7:44 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 31 min |
| Oct 17, 8:02 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 28 min |
| Oct 17, 8:27 PM CDT | Tornado Warning | JAN | Jones | 30 min |
| Oct 17, 8:28 PM CDT | Tornado Warning | JAN | Forrest | 32 min |
| Oct 17, 8:49 PM CDT | Tornado Warning | JAN | Warren | 56 min |
| Oct 17, 8:55 PM CDT | Tornado Warning | JAN | Jasper, Smith | 50 min |
| Oct 17, 9:02 PM CDT | Tornado Warning | JAN | Jones | 38 min |
| Oct 17, 9:39 PM CDT | Tornado Warning | JAN | Yazoo | 51 min |
| Oct 17, 9:55 PM CDT | Tornado Warning | JAN | Clarke | 22 min |
| Oct 17, 9:59 PM CDT | Tornado Warning | JAN | Holmes | 46 min |
| Oct 18, 4:47 AM CDT | Lake Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 17 more | 14 hr |
| Oct 18, 1:02 PM CDT | Tornado Warning | JAN | Clay, Oktibbeha | 28 min |
| Oct 18, 1:32 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 43 min |
| Oct 18, 1:41 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 49 min |
| Oct 18, 1:54 PM CDT | Tornado Warning | JAN | Lowndes, Oktibbeha | 51 min |
| Oct 18, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Oct 18, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 41 min |
| Oct 18, 6:44 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 43 min |
| Oct 18, 6:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.